MAUDE Adverse Event Report: ARTHREX, INC. CHARGING STATION AR-300/AR-600 BATTERIES; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

ARTHREX, INC. CHARGING STATION AR-300/AR-600 BATTERIES; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number CHARGING STATION AR-300/AR-600 BATTERIES
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the device smells burned and the charging led is defective.There was no harm for patient, operator or third party reported.No further information received.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation showed minor scratches around the device.When opening the device for evaluation, it was noticed that the connectors to the board of the power switch are discolored.Device functioning test was not performed as the complaint allegation has a potential fire hazard.

Brand Name
CHARGING STATION AR-300/AR-600 BATTERIES
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12122959
Report Number1220246-2021-03354
Device Sequence Number14350132
Product Code HWE
UDI-Device Identifier00888867099364
UDI-Public00888867099364
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCHARGING STATION AR-300/AR-600 BATTERIES
Device Catalogue NumberAR-300/600
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer06/14/2021
Initial Report FDA Received Date07/06/2021
Supplement Report FDA Received Date08/20/2021
Patient Sequence Number1